Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I gained weight after my 4th delivery. How to loose?

i am 30his year old and have 4 kids my weight is 77 kg.i gained weight after my 4 baby.i don t eat much.what do u think arq-e -mehzal will help me out of this many weight i can loos with this
Asked On : Sun, 21 Aug 2011
Answers:  1 Views:  2613
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
It is better to avoid taking any medicine to lose weight because they have lot of long term side effects on the body, even ayurvedic preparations can cause long term side effects. The best way to lose weight is to eat diet less in fat, oil, carbohydrate. Eat less rice, idli, dosa. Eat more fresh fruits and green leafy vegetables. Drink plenty of water. Do daily brisk walking exercise for 40 minutes. With proper diet and exercise you will gradually lose weight. If you feel tired, sensitive to cold season, thickened skin and menstrual problem it could be low thyroid hormones for which you can consult Doctor and get thyroid hormones checked.
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor